• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Limits of level and parameter dependent subdivision schemes: A matrix approach

Applied Mathematics and Computation. 2016. Vol. 272. No. 1. P. 20-27.
Protasov V. Y., Guglielmi N., Conti C., Charina M.

In this paper, we present a new matrix approach for the analysis of subdivision schemes whose non-stationarity is due to linear dependency on parameters whose values vary in a compact set. Indeed, we show how to check the convergence in Cℓ(Rs) and determine the Hölder regularity of such level and parameter dependent schemes efficiently via the joint spectral radius approach. The efficiency of this method and the important role of the parameter dependency are demonstrated on several examples of subdivision schemes whose properties improve the properties of the corresponding stationary schemes.